# SDR COMA9710314

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 036604001
- Condition: Discharged
- Location: Cabin
- Part time: 18,057 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ROWS 2 TO 5 ARE INOP.  REPLACED THREE EMERGENCY LIGHTING BATTERIES.  S/N 439, 727 AND 794.
